# SDR 7AHR201204062365

- Difficulty date: April 6, 2012
- Submitted: April 6, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Part time: 62,796 hours, 61,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM CAP AT STA 727B AND APPROX LBL 40.  AFTER CORROSION REMOVAL FLOORBEAM FOUND TO BE OUT OF LIMITS.  FABRICATED A REPAIR STRAP AND INSTALLED IAW CURRENT SRM.
